PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Amenability and Ramsey theory in the metric setting

Volume 231 / 2015

Adriane Kaïchouh Fundamenta Mathematicae 231 (2015), 19-38 MSC: Primary 37B05; Secondary 05D10, 03C90, 03C52, 03E15. DOI: 10.4064/fm231-1-2

Abstract

Moore [Fund. Math. 220 (2013)] characterizes the amenability of the automorphism groups of countable ultrahomogeneous structures by a Ramsey-type property. We extend this result to the automorphism groups of metric Fraïssé structures, which encompass all Polish groups. As an application, we prove that amenability is a $G_\delta $ condition.

Authors

  • Adriane KaïchouhInstitut Camille Jordan
    Université Lyon 1
    69622 Villeurbanne, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image